Accessibility navigation

Shadowing a pendulum

Glaister, P. (1999) Shadowing a pendulum. School Science Review, 80 (293). pp. 124-125. ISSN 0036-6811

Full text not archived in this repository.

Official URL:

Item Type:Article
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:18446
Publisher:Association for Science Education

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation